# SDR DALA2015020901035

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 41,658 hours, 13,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1236-1282
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN RT CREASE BEAM INNER CHORD, 3 AREAS BETWEEN STA 1236-STA 1282.  ACCOMPLISHED PERMANENT REPAIR ON MAIN CABIN RIGHT CREASE BEAM INNER CHORD BETWEEN STA 1236 AND STA 1282 IAW ER/A 532180-14, REV ORIGINAL ASSOCIATED ER/A 14-532180 ADDED FOR AC 5814.
